# SDR C8GA20080014

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 61,797 hours, 32,555 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Part serial: 58450
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 711 FOR DEN TO TOL. DURING CLIMB OPERATION FROM DEN THE AIRCRAFT WAS UNABLE TO MAINTAIN CABIN ALTITUDE BELOW 10000 FEET WITH ONE PACK OPERATION.  AIRCRAFT RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED LEFT ACM INOP.  REMOVED AND REPLACED LEFT ACM AND LEFT PACK SHUTOFF VALVE, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
